MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/s0002-9394(98)00303-1

Медицинская библиотека · American journal of ophthalmology · 1999

Iris cyst associated with topical administration of latanoprost.

Krohn J, Hove V K

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

PURPOSE: To report an adverse side effect associated with topical latanoprost usage.

METHOD: Case report. A 76-year-old woman with primary open-angle glaucoma developed an iris cyst 5 weeks after beginning treatment with latanoprost. Clinical examinations and slit-lamp photographs were performed.

RESULTS

Latanoprost was discontinued. Periodic examinations disclosed that the iris cyst gradually diminished and finally disappeared within 3 weeks.

CONCLUSION

The formation of an iris cyst is a possible complication of topical latanoprost therapy.

Для цитирования: Krohn J, Hove V K. Iris cyst associated with topical administration of latanoprost.. American journal of ophthalmology. 1999. DOI: 10.1016/s0002-9394(98)00303-1.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.